How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Psychotherapist
Category: Mental Health
Satisfied Customers: 5220
Experience:  Dr. Mark is a PhD in psychology in private practice
Type Your Mental Health Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

how long it takes to get rid off triavil 4-25 withdrawal side

This answer was rated:

how long it takes to get rid off triavil 4-25 withdrawal side effects such as anxiety constipation nausea disconfort of the lower part of my stomach i start to take triavil 4-25 in 1994 due to deppression anxiety and insomnia and it helped at that time but now it stop to work

Hi! I believe I can be of help with this issue.

I can imagine how distressing this situation must be for you. The symptoms you describe do sound like the more common side effects of stopping to take Triavil. That is good for two reasons. First, that you aren't having serious side effects means your system is tolerating the withdrawal okay (I know the discomfort in your abdomen doesn't feel okay, but it's not a severe side effect). Second, it would indicate that you should not have withdrawal symptoms longer than most people who experience them would.

Triavil can take between 2-4 weeks for symptoms to ease up in most people who experience them. There are no clinical trials that establish clear guidelines for withdrawal symptoms. This is because many people don't experience any symptoms and so many people experience different types of side effect symptoms and different severity. But in general, this is the usual timeline.

If you have any trouble breathing or experience swelling or hives, for example, those are serious symptoms and you would need to seek attention right away by calling your doctor. But if the symptoms you have continue and don't ease up within 6 weeks, then you would also need to call your doctor and confer about whether further action should be taken.

You might also consider adding a behavioral component to your treatment for your anxiety. While behavioral treatment requires more effort from the patient than medications and is not as quick acting, it doesn't have the side effects nor withdrawal symptoms of the medications. If you would like to introduce a behavioral treatment, feel free to ask me another question about it. Just write “For Dr. Mark” at the beginning and everyone will know it’s for me.

Okay, I wish you the very best!

My goal is for you to feel like you've gotten Great Service from me and the site. If we need to continue the discussion for that to happen, then please feel free to reply and we'll continue working on this. If the answer has given you the help you need, please remember to give a rating of 5 (Great Service) or 4 (Informative and helpful), or even 3 (Got the job done) button. This will make sure that I am credited for the answer and you are not charged anything more than the deposit you already made by pressing any of these buttons. Bonuses are always appreciated! If I can be of further help with any issue now or in the future, just put "For Dr. Mark" in the front of your new question, and I'll be the one to answer it. All the best, XXXXX XXXXX

Dr. Mark and other Mental Health Specialists are ready to help you

Related Mental Health Questions